# SDR FDEA201006091916

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing Race
- Condition: Corroded
- Location: Nr1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SPIGOT RECEPTACLE FITTING HAS CORROSION AROUND ENTIRE CIRCUMFERANCE OF BEARING RACE AND INSIDE RACE ACCOMPLISHED S/B IAW EA 6-5450-135184 NACELLES/PYLONS NR 1 PYLON SPIGOT FITTING.
